Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 3, Pages 475-481
http://dx.doi.org/10.1155/IJMMS.2005.475

Note on weighted Carleman-type inequality

1Department of Applied Mathematics and Informatics, Research Institute of Applied Mathematics, Henan Polytechnic University, Jiaozuo, Henan 454000, China
2Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong

Received 30 October 2003; Revised 19 August 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Haiping Liu, and Ling Zhu, “New Strengthened Carleman's Inequality and Hardy's Inequality,” Journal of Inequalities and Applications, vol. 2007, no. 1, pp. 084104, 2007. View at Publisher · View at Google Scholar
  • Feng Qi, Jian Cao, and Da-Wei Niu, “A generalization of van der Corput’s inequality,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 770–777, 2008. View at Publisher · View at Google Scholar
  • Xian-Ming Gu, Ting-Zhu Huang, Wei-Ru Xu, Hou-Biao Li, Liang Li, and Xi-Le Zhao, “Some Refinements and Generalizations of I. Schur Type Inequalities,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Chao-Ping Chen, and Hui-Jie Zhang, “Padé approximant related to inequalities involving the constant e and a generalized Carleman-type inequality,” Journal of Inequalities and Applications, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar